# SDR W8PA970593

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 22951
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB BS 986, RBL 42, WL 208.  ORIGINAL THICKNESS .020 INCH.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS PER SRM 53-60-15.  REMOVED WEB, FABRICATED REPAIR PARTS, AND INSTALLED PER SRM'S 51-10-02, 51-40-02, 51-30-01, 51-20-01. (X)
